# SDR DU4R2008199

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 985-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312001 N/R 24568, CORROSION ON UNDERSIDE OF T-CAP REPLACEMENT 986.5 AROUND ATTACH HOLES BL-29R TO BL-29L NUMEROUS HOLES.
